# SDR C2XA02CL165

- Difficulty date: August 9, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N16987
- Make and model: Emb EMB-145LR
- Aircraft serial: 145261
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A 4A INSPECTION THE AFT AISLE EMERGENCY LIGHT WAS FOUND INOPERATIVE.MAINTENANCE REPLACED THE LAMP.OPERATIONAL CHECKS WERE GOOD.
